Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[KL+99]  Compact continuous L-domains

Kei:99 (Article)
Author(s)Keimel, Klaus and Liang, Ji-Hua
Title« Compact continuous L-domains »
JournalComputers and Mathematics with Applications
Volume38
Page(s)81--89
Year1999

BibTeX code
@article{Kei:99,
  journal = {Computers and Mathematics with Applications},
  pages = {81--89},
  year = 1999,
  title = {Compact continuous L-domains},
  volume = 38,
  author = {Keimel, Klaus and Liang, Ji-Hua},
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!